# SDR UPS98225955

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, WITH EMERGENCY LIGHT SWITCH OFF, MAIN ENTRY DOOR EMERGENCY LIGHT ILLUMINATES.  WHEN POWER IS REMOVED FROM A/C RESEATING UNIT, HAD NO EFFECT LIGHT ASSY (S/N 27741).  REMOVED AND REPLACED BATTERIES, OPS CHECK GOOD.
